| Model Number |
40-7368 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.The actual complaint product was not returned for evaluation.The device history record for lot 30158144 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 02 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 9611594-2026-00080 for the first report.It was reported, "the same issue occurred with the second tube.Second tube was removed.Third tube was inserted without fault.No patient injury occurred, no medical intervention." the tube was found to be split at the administration port end.